Pantecta Immunosuppression Side Effect Reports
The following Pantecta Immunosuppression side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Immunosuppression, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Anaemia, Bronchitis Bacterial, Bronchospasm, Cardiac Failure, Condition Aggravated, Immunosuppression, Influenza, Leukocytosis|
This Immunosuppression side effect was reported by a health professional from COSTA RICA. A 77-year-old patient (weight:NA) experienced the following symptoms/conditions: gastrointestinal haemorrhage,anaemia. The patient was prescribed Pantecta (dosage: NA), which was started on Jan 01, 2009. Concurrently used drugs:
Pantecta Immunosuppression Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Pantecta Immunosuppression Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|